A 18-year-old female asked:
on birth control for over a year. haven't missed any and i take it at the same time. i have been bleeding for 3 weeks now why. i am sexually active.
1 doctor answer • 1 doctor weighed in
Pediatrics 50 years experience
See gynecologist: Birth control pills are known to cause some irregularity iin menstrual periods such as delay,scanty or excess bleeding etc; : Better to consult your G.Y.N.doctor, get checked up and treated before you loose too much blood and become anemic .
1162 viewsAnswered >2 years ago
Last updated Jul 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.